Pacific Journal of Mathematics

Some inequalities for symmetric means.

P. S. Bullen

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 47-54.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995989

Mathematical Reviews number (MathSciNet)
MR0179310

Zentralblatt MATH identifier
0145.28001

Subjects
Primary: 26.70

Citation

Bullen, P. S. Some inequalities for symmetric means. Pacific J. Math. 15 (1965), no. 1, 47--54. https://projecteuclid.org/euclid.pjm/1102995989


Export citation

References

  • [1] P. Bullen and M. Marcus, Symmetricmeans and matrix inequalities, Proc. Amer. Math. Soc. 12 (1961), 286-290.
  • [2] P. H. Diananda, On some inequalitiesof H. Kober, Proc. Camb. Phil. Soc. 59 (1963), 341-346.
  • [3] W. N. Everitt, On the Holder inequality, J. London Math. Soc. 36 (1961), 145-148.
  • [4] W. N. Everitt, On an inequality for the generalised arithmetic and geometric means, Amer. Math. Monthly 70 (1963), 251-253.
  • [5] Hardy, Littlewood and Polya, Inequalities, Cambridge,1934.
  • [6] H. Kober, On the arithmeticand geometric means and on Holder'sinequality, Proc. Amer. Math. Soc.9 (1958), 452-459.